# SDR 08FDEA03409

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: MS21902D5
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAND-BY PITOT SYSTEM FAILS THE LEAK TEST.   TROUBLE SHOOT SYSTEM IAW AMM 34-10-00.  FOUND DAMAGED UNION AT THE STANDBY PITOT TUBE.  REMOVED AND REPLACED THE UNION IAW 34-11-15-4.  TESTED AND LEAK   CHECKED THE STANDBY PITOT SYSTEM IAW AMM 34-10-00-5.  NO LEAKS DETECTED.
